# SDR IPXA2016030900531

- Difficulty date: February 5, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 77,731 hours, 15,145 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Support Fitting
- Part number: ALC85571
- Condition: Chafed
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LEFT OTBD ELEVATOR, OTBD HINGE SUPPORT FITTING, CHAFE DAMAGE REPAIRED.  NOTED CHAFE DAMAGE IAW EA 011-5510-01-A6101, REV IR AND EO MD11-5510-59940-A.
